# SDR SWAA2024061487449

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727B TO BS807 WL156 AND LBL21 AT FWD CARGO COMPARTMENT 2024-340080 CORROSION ON SUPPORT ZEE LOCATED BTW BS727B TO BS807 WL156 AND LBL21 AT AFT CARGO COMPARTMENT<[01] STEP 6 UT TOOL USED PN:38DLPLUS; SN: 120398603; DUE DATE: 17-NOV-24;[02] REPLACED SUPPORT ZEE SECTION (3E/A) LOCATED BTW BS 727 TO BS 847 WL 156 AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A7500 SHEET 233 REV-;DWG 146A7502 SHEET 31 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE SECTION (3E/A) LOCATED BTW BS 727 TO BS 847 WL 156 AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A7500 SHEET 233 REV-;DWG 146A7502 SHEET 31 REV-.SEE INDIVIDUAL SIGN OFF BELOW.  ITEM RII
